# SDR DALA2021112307210

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,980 hours, 8,116 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 SEAT 1C PSU OXY PANEL IS NOT COMPLETELY LATCHED. CORRECTIVE ACTION: INSTALLED CORRECTLY OXY PANEL OF PSU 1C. (8196329)
